You won’t find an over-the-counter nasal decongestant/cold medicine to get temporary relief from cold and flu symptoms that’s better than Cabinet Mini Nasal Decongestant. This oral decongestant is made with the active ingredient Phenylephrine HCl, an ingredient that serves as a decongestant. While this medication does have a propensity to increase blood pressure and dilate your pupils when consumed in excess, the quantity found in Cabinet Mini Nasal Decongestant severely limits these common side effects while simultaneously providing relief from symptoms derived from hay fever, the common cold, and the flu. These symptoms include nasal congestion, sinus congestion, blocked nasal passages, and more. Unlike other solutions such as Ibuprofen Sudafed PE, and products containing pseudoephedrine, Cabinet Mini Nasal Decongestant features a unique ingredient makeup that will get you the relief you need. What’s more, because of the multi-symptom nature of Phenylephrine HCI, you may even take it to get relief from slight head congestion. That said, while this nasal decongestant medicine is safe, depending on your medical profile, Cabinet Mini Nasal Decongestant may not be the best solution for you. Before you use this medicine, if you think that it may not be the best one for you, please seek medical help from a licensed health professional. What’s more, if you have an extensive medical history or suffer from pre-existing medical conditions, it is best to speak with your doctor before using Cabinet Mini Nasal Decongestant. For information related to OTC and FDA approval, drug interactions between this medication and others that contain phenylephrine hydrochloride, isocarboxazid, selegiline, or tranylcypromine, please get medical advice before using this medication.